# SDR IPXA10559572

- Difficulty date: March 22, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Bs 1600-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD HAS DAMAGED AND CORRODED INSERTS AT FWD END AT BS 1600-1680 RBL 45-65.  REPLACED FLOORBOARD IAW EO B757-5100-33281B AND B757-5320-9692.
